# SDR NACA2021092000001

- Difficulty date: September 20, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,260 hours, 18,464 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: APU AIR SURGE DUCT HAS A HOLE. CORRECTIVE ACTION: REMOVED AND REPLACED APU SURGE BLEED VALVE DUCT PER AMM 49-53-01
